MATHEMATICA BOHEMICA, Vol. 122, No. 1, pp. 13-20 (1997)

Ideal Banach category theorems and functions

Zbigniew Piotrowski

Department of Mathematics and Statistics, Youngstown State University, Youngstown OH 44555-0001 USA, e-mail:

Abstract: Based on some earlier findings on Banach Category Theorem for some "nice" $\sigma$-ideals by J. Kaniewski, D. Rose and myself I introduce the $h$ operator ($h$ stands for "heavy points") to refine and generalize kernel constructions of A. H. Stone. Having obtained in this way a generalized Kuratowski's decomposition theorem I prove some characterizations of the domains of functions having "many" points of $h$-continuity. Results of this type lead, in the case of the $\sigma$-ideal of meager sets, to important statements of Abstract Analysis such as Blumberg or Namioka-type theorems.

Keywords: Banach Category Theorem, categorical almost continuity, Blumberg space, separate and joint continuity

Classification (MSC2000): 54E52, 54A25, 54B15, 54C08

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition